Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 9, 2013, 7:07 PM CDT for Macon County, Sumner County, Trousdale County, Tennessee. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2013, 7:07 PM CDT (00:07 UTC)
- Expired
- Jun 9, 2013, 7:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Macon County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:07 PM CDT | HAIL 0.88 | 5 Ne Gallatin, TN | NICKEL HAIL REPORTED NE OF GALLATIN IN THE SIDEVIEW AREA |
| Jun 9, 7:10 PM CDT | TSTM WND DMG | 3 Nne Gallatin, TN | SEVERAL TREES WERE BLOWN DOWN IN CENTRAL SUMNER COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
256
WUUS54 KOHX 100007
SVROHX
TNC111-165-169-100045-
/O.NEW.KOHX.SV.W.0073.130610T0007Z-130610T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
707 PM CDT SUN JUN 9 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
WESTERN MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 745 PM CDT
* AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 5 MILES
NORTHEAST OF GALLATIN...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESTMORELAND AND BETHPAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
TO REPORT SEVERE WEATHER TWEET TO HASHTAG TNWX.
&&
LAT...LON 3664 8619 3664 8616 3664 8611 3647 8600
3637 8645 3647 8651 3665 8624 3665 8619
TIME...MOT...LOC 0006Z 243DEG 18KT 3645 8641
$$
FORECASTER: 272 follow-up statements
048
WWUS54 KOHX 100020
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
720 PM CDT SUN JUN 9 2013
TNC111-165-169-100045-
/O.CON.KOHX.SV.W.0073.000000T0000Z-130610T0045Z/
SUMNER TN-TROUSDALE TN-MACON TN-
720 PM CDT SUN JUN 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MACON...NORTHWESTERN TROUSDALE AND NORTHEASTERN SUMNER COUNTIES UNTIL
745 PM CDT...
AT 719 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF
WESTMORELAND...OR 9 MILES NORTHEAST OF GALLATIN...MOVING NORTHEAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTMORELAND AND BETHPAGE.
LAT...LON 3664 8619 3664 8611 3647 8600 3640 8638
3650 8641 3665 8624 3665 8619
TIME...MOT...LOC 0020Z 243DEG 18KT 3648 8633
$$
27235
WWUS54 KOHX 100034
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
734 PM CDT SUN JUN 9 2013
TNC169-100044-
/O.CAN.KOHX.SV.W.0073.000000T0000Z-130610T0045Z/
TROUSDALE TN-
734 PM CDT SUN JUN 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TROUSDALE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3649 8601 3646 8618 3648 8619 3649 8623
3646 8624 3645 8630 3651 8633 3664 8616
3664 8611
TIME...MOT...LOC 0034Z 243DEG 18KT 3651 8625
$$
TNC111-165-100045-
/O.CON.KOHX.SV.W.0073.000000T0000Z-130610T0045Z/
SUMNER TN-MACON TN-
734 PM CDT SUN JUN 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MACON
AND EAST CENTRAL SUMNER COUNTIES UNTIL 745 PM CDT...
AT 732 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR WESTMORELAND...OR 10 MILES NORTHWEST OF
HARTSVILLE...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTMORELAND.
LAT...LON 3649 8601 3646 8618 3648 8619 3649 8623
3646 8624 3645 8630 3651 8633 3664 8616
3664 8611
TIME...MOT...LOC 0034Z 243DEG 18KT 3651 8625
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:04 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 9, 7:04 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 704 PM CDT SUN JUN 9 2013 .MESOSCALE UPDATE... LINE OF STRONG CONVECTION CURRENTLY MOVING EASTWARD THROUGH WEST TENNESSEE AND WAS 40 MILES WEST OF THE TENNESSEE RIVER AT 00Z. AM EXPECTING THIS ACTIVITY TO WEAKEN AS IT CROSSES THE TENNESSEE RIVER. BOYD && .PREV DISCUSSION... /ISSUED 641 PM CDT SUN JUN 9 2013/ UPDATE...FOR 00Z AVIATION FORECAST AVIATION...EXPECT STORM STRENGTH TO DIMINISH AFTER SUNSET BUT SCATTERED CONVECTION WILL LIKELY CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS MIDDLE TENNESSEE. SLUGGISH UPPER TROUGH CENTERED OVER MIDDLE MISSISSIPPI VALLEY AT LATE AFTERNOON WILL MOVE DOWN INTO EASTERN ILLINOIS BY 12Z MONDAY. EXPECT SOME SCATTERED CONVECTION DURING THE DAY ON MONDAY AS UPPER TROUGH AXIS WITH COLDER TEMPS SWINGS ACROSS THE TENNESSEE VALLEY. MESOSCALE...STORM CELL MOVING INTO SOUTHWEST SUMNER MAY BE MORE OF A RED HERRING BUT DOES HAVE A SUPERCELLULAR APPEARANCE (ITS GOT THE LOOK). INBOUND WINDS WERE ON THE ORDER OF 35 KNOTS AT 2326Z. STORM HAS TURNED RIGHT LAST 20 MINUTES TAPPING ENVIORNMENTAL WINDS AND MORE HELICITY. BOYD PREV DISCUSSION... /ISSUED 446 PM CDT SUN JUN 9 2013/ MESOSCALE UPDATE... 500 MBAR COLD TEMP AXIS RUNNING DOWN THROUGH EASTERN MISSOURI AND DOWN THROUGH EASTERN ARKANSAS JUST WEST OF MISSISSIPPI RIVER AT 21Z. THIS AXIS OF COLDER TEMPS WILL BEGIN SWEEPING INTO THE WESTERN AREAS OF CURRENT WW SHORTLY WHICH WILL ENHANCE ACTIVITY IN THOSE AREAS FOR NEXT FEW HOURS. LATEST SREF RUN WEAKENS INSTABILITY IN MIDDLE TENNESSEE RATHER QUICKLY AFTER SUNDOWN. THIS ALSO BROUGHT OUT BY H-TRIPLE-R HIGH RESOLUTION MODEL. THINK BEST SCENARIO AT THIS TIME WOULD BE FOR LINE OF STRONG TO POSSIBLE SEVERE CONVECTION TO DEVELOP ALONG MISSISSIPPI RIVER BY 00Z AND MOVE EASTWARD INTO WESTERN TENNESSEE AND BEGIN WEAKENING BY 03Z AS IT APPROACHES THE TENNESSEE RIVER AND CONTINUE WEAKENING AS IT MOVES INTO MIDDLE TENNESSEE FROM 03Z AND 06Z. BOYD PREV DISCUSSION... /ISSUED 307 PM CDT SUN JUN 9 2013/ HE BULK OF THE CONVECTION THIS AFTERNOON HAS SHIFTED ACROSS EASTERN MIDDLE TN AS THE UPPER DISTURBANCE CONTINUES TO PULL OFF TO THE EAST. LATEST LAPS INSTABILITY PARAMETERS IS SHOWING AN INCREASE IN INSTABILITY ACROSS WESTERN AREAS. SFC AND UPPER LEVEL TROUGH AXIS IS STACKED NICELY AND EXTENDS SOUTHWARD FROM IOWA. THESE 2 FEATURES WILL REMAIN IN PHASE AND WILL TRACK EASTWARD ACROSS THE MID STATE OVERNIGHT. SHOULD SEE ISOL TO SCATTERED CONVECTION REDEVELOP LATE THIS AFTERNOON AND EVENING ACROSS WESTERN MIDDLE TN AND A FEW STORMS COULD REACH STRONG LEVELS. THEN...LATER TONIGHT...A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE MID STATE...A FEW STORMS COULD AGAIN REACH STRONG LEVELS WITH HIGH WINDS AND SOME SMALL HAIL. TIMING OF THE LINE APPEARS TO BE AROUND 8PM TO 2AM ACROSS WESTERN MIDDLE TN AND 11PM TO 5AM ACROSS EASTERN AREAS. LATEST HRRR DATA APPEARS TO WANT TO WEAKEN THE SYSTEM BY THE TIME IT REACHES INTO EASTERN MIDDLE TN. ON MONDAY...NAM MODEL WILL BE TOSSED AS GRAPHICS DEPICT NEAR 70 DEW POINTS AT 18Z...AND THIS IN TURN HAS EVOKED OVERLY AGGRESSIVE CONVECTIVE FEEDBACK. NUMERICAL MET DATA SHOWS DRIER AIR MIXING DOWN TO THE SFC WITH DEWS IN THE LOWER 60S. GFS AND MAV DATA SHOWS EVEN LOWER DEWPOINTS. NEVERTHELESS...WE WILL DESTABILIZE BY LATE AFTERNOON WITH MID AND UPPER LEVEL CAPES REINFORCED WITH THE UPPER TROUGHING PATTERN. COULD SEE ISOL TO SCT STRONG TO SVR CONVECTION...WIND AND HAIL. MONDAY NIGHT...DRIER AIR TO WORK IN AS THE UPPER TROUGH PULLS EASTWARD. POPS WILL THEREFORE SHUTDOWN WITH DRY WEATHER THROUGH WEDNESDAY. A DEFINITIVE WARMING TREND WILL BE AT HAND AS UPPER HIGH STRENGTHENS OVER TX AND OUR HEIGHTS RISE. IN THE EXT FCST...WEAK NORTHWEST FLOW WILL SET THE STAGE FOR POTENTIAL MCS IMPACTS...THE FIRST OF WHICH WILL BE ON THURSDAY. THEN ANOTHER POTENTIAL MCS FOR SAT OR SUN. OTHERWISE...WARM CONDITIONS WITH HIGHS GENERALLY IN THE LOWER 90S WEST OF PLATEAU. VERSUS THE MEX GUIDANCE...AGAIN...THE MEX APPEARS TO BE TOO AGGRESSIVE WITH THAT 97 AT BNA FOR WED. WILL CONTINUE TO UNDERCUT AND GO 94. A GENERAL UNDERCUT WILL BE UTILIZED THROUGHOUT THE EXTENDED. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jun 9, 3:49 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 349 PM CDT SUN JUN 9 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-102100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 349 PM CDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE TENNESSEE TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MIDDLE TENNESSEE FROM THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE WITH STRONG WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE FROM MONDAY AFTERNOON INTO MONDAY NIGHT. A COLD FRONT MOVING ACROSS THE MID STATE WILL PRODUCE MORE SCATTERED SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON INTO MONDAY NIGHT. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Special weather statement, Jun 9, 5:37 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT SUN JUN 9 2013
TNZ007-008-027-092315-
DAVIDSON-ROBERTSON-SUMNER-
537 PM CDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON AND SUMNER
COUNTIES...
AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BEAMAN PARK...WHITES CREEK...
JOELTON...GREENBRIER...RIDGETOP...GOODLETTSVILLE...MILLERSVILLE...
COTTONTOWN AND WHITE HOUSE.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8674 3644 8645 3620 8689 3625 8697
3636 8691 3639 8691
27Special weather statement, Jun 9, 5:50 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
550 PM CDT SUN JUN 9 2013
TNZ005-092315-
STEWART-
550 PM CDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY...
AT 545 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES NORTHWEST OF DOVER...MOVING NORTHEAST
AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LAND BETWEEN THE LAKES.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3667 8786 3666 8785 3664 8784 3664 8772
3663 8772 3651 8797 3657 8805 3660 8805
3664 8807 3668 8801
27Special weather statement, Jun 9, 6:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
611 PM CDT SUN JUN 9 2013
TNZ008-100000-
SUMNER-
611 PM CDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...
AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GOODLETTSVILLE...MOVING NORTHEAST AT 20
MPH.
SOME LOCATIONS IN THE PATH INCLUDE GOODLETTSVILLE...MILLERSVILLE...
HENDERSONVILLE...COTTONTOWN AND GALLATIN.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3641 8630 3631 8654 3632 8655 3630 8657
3627 8664 3629 8664 3634 8672 3642 8675
3641 8670 3649 8664 3651 8664 3661 8646
27Local storm report, Jun 9, 6:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
637 PM CDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 N GOODLETTSVILLE 36.36N 86.70W
06/09/2013 M0.75 INCH SUMNER TN FACEBOOK
PENNY SIZED HAIL REPORTED IN GOODLETTSVILLE JUST OFF OF
EXIT 98 ON I-65.
&&
EVENT NUMBER OHX1300465
11Local storm report, Jun 9, 6:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
643 PM CDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 6 NE GOODLETTSVILLE 36.40N 86.63W
06/09/2013 E0.88 INCH SUMNER TN FACEBOOK
NICKEL HAIL REPORTED AT LONG HOLLOW AND CENTER POINT
ROAD NORTHEAST OF GOODLETTSVILLE
&&
EVENT NUMBER OHX1300466
11Special weather statement, Jun 9, 6:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT SUN JUN 9 2013
TNZ008-009-029-100100-
MACON-SUMNER-TROUSDALE-
658 PM CDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SUMNER AND TROUSDALE
COUNTIES...
AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GALLATIN...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE COTTONTOWN...GALLATIN...BLEDSOE
CREEK STATE PARK...CASTALIAN SPRINGS...OAK GROVE...BETHPAGE AND
WESTMORELAND.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3664 8611 3647 8600 3634 8642 3634 8645
3632 8648 3631 8651 3647 8661 3665 8623
27The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 31 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | OHX | Sumner | 33 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 39 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 48 min |
| Jun 10, 4:45 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 30 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.